# SDR SWAA2021040241239

- Difficulty date: January 12, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140EF HAS AREAS OF CORROSION AROUND UPPER OUTER EDGES. / EVALUATED CORROSION AT AFT CARGO PNL 140EF FOUND CORROSION THAN 20' FOUND OUT OF LIMITS IA-W SRM 53-00-53-1A-1 FABRICATED NEW FLOOR PNL IAW MM 25-52-01-201-801 AND BOEING DWG 453A2610-58 REV: D
